# SDR CA130830017

- Difficulty date: August 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 59,155 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE, THE ACFT ENCOUNTERED AN OVERHEATED BLUE HYDRAULIC SYSTEM MESSAGE.  THE FLIGHT CREW RETURNED AND HELD BRIEFLY ON RUNWAY FOR CFR TO MEET AND INSPECT THE ACFT.  WITH ALL INDICATIONS NORMAL, THE ACFT WAS TAXIIED TO THE GATE UNDER ITS OWN POWER.  THERE WAS NO OVERWEIGHT LANDING OR LEAKS INVOLVED.  THERE WAS NO ADVERSE PASSENGER REACTION.  WIRE FOUND CHAFFING . SAME REPAIRED IAW ESPM 20-53-21. BLUE HYD PUMP REPLACED IAW AMM 29-12-51 PB 401.  FUNCTION CHECKS CARRIED OUT OK FOR SERVICE.
